# SDR C2XA10CL170

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 29,319 hours, 21,818 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: W101329824
- Condition: Chafed
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2540 THE CREW REPORTED A WING ANTI-ICE FAIL MESSAGE IN FLIGHT FOLLOWED BY BLEED 1 LEAK MESSAGE ON THE EICAS.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPAIRED WIRE W101-3298-24.  ALSO REPLACED A CRACKED BLEED DUCT IN THE CARGO COMPARTMENT.  OPERATIONAL CHECKS WERE GOOD.
